• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

B complex taken with medications. Interactions?

S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
183
A little while ago, I took a B Complex multi vitamin (with Vitamin C), by the brand Nature's Bounty. Shortly before that, I took my antipsychotics and generic Lexapro. Before I felt kind of weird, and I still feel that way. Could it be because of possible interactions?
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
183
I will just have to ask my psychiatrist about this. Until then, I will not take the B complex again.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
183
I definitely think there are interactions between them. Right now I feel paranoid as hell. I'm definitely not going to take the B Complex again. At least not until I ask my psychiatrist about it.
 
Top